New type I ancient compact solutions of the Yamabe flow

Daskalopoulos, Panagiota and del Pino, Manuel and King, John and Sesum, Natasa (2017) New type I ancient compact solutions of the Yamabe flow. Mathematical Research Letters, 24 (6). pp. 1667-1691. ISSN 1945-001X

PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (370kB) | Preview


We construct new ancient compact solutions to the Yamabe flow. Our solutions are rotationally symmetric and converge, as t→−∞, to two self-similar complete non-compact solutions to the Yamabe flow moving in opposite directions. They are type I ancient solutions.

Item Type: Article
Schools/Departments: University of Nottingham, UK > Faculty of Science > School of Mathematical Sciences
Identification Number: 10.4310/MRL.2017.v24.n6.a5
Depositing User: Eprints, Support
Date Deposited: 07 Mar 2018 14:16
Last Modified: 08 Mar 2018 02:19

Actions (Archive Staff Only)

Edit View Edit View